The adaptive “window” method for elliptic curve operations
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 117 (2008) no. 2, pp. 279-281
Cet article a éte moissonné depuis la source Math-Net.Ru
The algorithm of adaptive “window” multiplication of a point by a number on the elliptic curve is introduced, allowing to increase the calculation speed in cryptographic applications.
Keywords:
elliptic curves, point at number multiplication.
@article{VSGTU_2008_117_2_a34,
author = {A. B. Spel'nikov},
title = {The adaptive {\textquotedblleft}window{\textquotedblright} method for elliptic curve operations},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {279--281},
year = {2008},
volume = {117},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a34/}
}
TY - JOUR AU - A. B. Spel'nikov TI - The adaptive “window” method for elliptic curve operations JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2008 SP - 279 EP - 281 VL - 117 IS - 2 UR - http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a34/ LA - ru ID - VSGTU_2008_117_2_a34 ER -
%0 Journal Article %A A. B. Spel'nikov %T The adaptive “window” method for elliptic curve operations %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2008 %P 279-281 %V 117 %N 2 %U http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a34/ %G ru %F VSGTU_2008_117_2_a34
A. B. Spel'nikov. The adaptive “window” method for elliptic curve operations. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 117 (2008) no. 2, pp. 279-281. http://geodesic.mathdoc.fr/item/VSGTU_2008_117_2_a34/
[1] Rostovtsev A. G., Makhovenko E. B., Teoreticheskaya kriptografiya, Professional, SPb., 2005, 478 pp., ISBN 5–98371–012–5